Sh:747

Bib entry
@article{Sh:747,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Large intervals in the clone lattice}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {62},
 number = {4},
 year = {2009},
 pages = {367--374},
 issn = {0002-5240},
 doi = {10.1007/s00012-010-0047-6},
 mrclass = {08A40 (03E05 03E20 08A05)},
 mrnumber = {2670171},
 mrreviewer = {Jovanka Pantovi\'c},
 doi = {10.1007/s00012-010-0047-6},
 note = {\href{https://arxiv.org/abs/math/0208066}{arXiv: math/0208066}},
 arxiv_number = {math/0208066}
}